# SDR SIMA202009187002

- Difficulty date: September 17, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 33,612 hours, 29,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD WING FUSELAGE EMERGENCY LIGHT INOP.  C/A REMOVED AND REPLACE NR 1 EMERGENCY BATTERY AND CHARGER, IAW EMB 140 AMM 33-50-04.  OPS CHECK GOOD.
